Jump to content

Photo

B5 And Hairloss?


2 replies to this topic

#1 Realme2008

Realme2008

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 479
    Likes: 14
About Me
  • Gender:Female
  • Joined: 09-August 08

Posted 26 December 2013 - 02:56 AM

So was taking B5 for about 5 months, and I noticed some shedding happening to my hair. I'm 24, and have always had really thick hair. Now all of a sudden it was thinning, and pretty noticeable. I was taking about 3-4 1000 mg tablets daily. I've been off b5 for about three weeks now, and haven't experienced any real hair growth. I get that hair grows in cycles, but will my hair eventually come back normal or is it just going to be stuck this way?neutral.gif



#2 Realme2008

Realme2008

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 479
    Likes: 14
About Me
  • Gender:Female
  • Joined: 09-August 08

Posted 01 January 2014 - 04:34 AM

Anyone?



#3 alternativista

alternativista

    Senior Member

  • Veteran Members
  • Posts & Likes
    Posts: 11,415
    Likes: 1,056
About Me
  • Gender:Female
  • Location:Houston, TX
  • Joined: 13-February 07

Posted 01 January 2014 - 07:03 AM

Why no read the other thread? http://www.acne.org/...ictures/page-19




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users